MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS-14; ACCESS DEVICES

MICROVENTION, INC. TRAXCESS-14; ACCESS DEVICES
Model Number GW1420040
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the case was being performed by 2 experienced interventionists.The traxcess wire was used to deliver a microcatheter into the m2 segment of the middle cerebral artery.The catheter was placed and the microwire was removed.When the operator tried to place the stent into the microcatheter there was significant resistance, and the stent was unable to be tracked forward to the catheter tip.The users then investigated the devices that they had been using and identified some irregularities along the length of the traxcess wire, which they identified as stripping of the hydrophilic coating.An assumption was made that parts of this coating were lodged in the microcatheter impeding the delivery of the stent.A secondary wire (stryker synchro select) was used to re cannulate and a new microcatheter and stent was used to successfully to complete the case.No reported injury to the patient.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Based on the investigation results, no anomalies were found in the manufacturing history records and in the dimensions.On the other hand, there was slight resistance in hand sensory confirmation of lubricity, and dyeing confirmation showed peeling of the hydrophilic coat.However, since the concomitant device was not returned and the details of the procedure were unknown, the cause of the occurrence could not be clarified.The hydrophilic coat is controlled by the assurance system, which ensures that the hydrophilic coat is applied.Therefore, it was considered that the peeling of the hydrophilic coat was caused by some kind of abrasion force.The peeling of the ptfe coat observed on the actual device was considered to have been caused by strong contact with some hard object.However, since the details of the procedure were unknown, the cause of the occurrence could not be clarified for the peeling of the hydrophilic coat and the ptfe coat.
 
Event or Problem Description
H11.

Brand Name
TRAXCESS-14
Common Device Name
ACCESS DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21869637
Report Number2032493-2025-90088
Device Sequence Number12741721
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)230111(17)251231(10)230111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110813
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberGW1420040
Device Lot Number230111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale